MathSciNet Relay Station
MathSciNet bibliographic data
MR766994 14N05 (14H20)
Goñi, J. On the behavior of the first polar at a singular point. Collect. Math. 34 (1983), no. 2, 127–136.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 22:30:33 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=d4064c1099c47460587b3b5b04d0d3de; path=/; expires=Wed, 11-Jun-2031 22:30:33 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 585 Wr6<ũ:Yvl.;IHɅ_aX]٢}IGC$3L$wi{ؿ&/n_R}ި?܌ny0Zҫ{R".UBnκW혳_wplsҸtqtE∍]Vc.7\D*Ո%B.O\ &+p[ ZDgH;t(RfQԆ)2W8R)O4y9J'@ifR{0)&ir]v%m!G RNYM:N`r!j !PLY! 3%+H$ĶC'#KChllrKE&ĤU%[&""[130*%@Q$a]xT2l*wH?K8z$6%ֽnHwwwi/hgy j('{__gc8Wo"a<:>tW+G< \@uߠ& pTaW~)c1BM4"Y֦Nd#n^O0iU:$a~ƕ*9n|pSb,uR^a nK+kv dtHפ{O C̲2hUA v(ZKC̵YR(%P[-A'@q=S$DVrz[HU fu?7ڋ A2=D?%sXPr6{7Ӳ[;=tX,Zos,V E]h0Rf:eM^39lr{"'ň 8NfzeĞv4s6V3 Z:,15't'lmpWpoDC]\JA:KN)#q|a~J$GiPhXK\b`xWaփPp66Ŝ0grAEͤ1_fKNVGܧ[\`@QGG˪KfLsD+*(wYpcFŘȥ<ltn ͵! =J89QkL~MWni;}$L/;Z)HV !׌3XY`18#TfgclYwzog&(WL  :c&Y$둦8WO",  T-?V@Y#)]Quχ˘iL^7rVs47x^kVc8&.57s,h0ȣ < Hg*=gy+¬@֖}(>CGc a 4mh 0